# SDR RAIA00210255

- Difficulty date: September 15, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 30,804 hours, 30,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1270
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

5535-STL- AFT EMERGENCY LIGHT MALFUNCTION. REMOVED AND REPLACED LIGHT BULB.
